Periodic Gaussian moats.
Experimental mathematics, Tome 6 (1997) no. 4, pp. 289-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1997__6_4_223992,
author = {Gethner, Ellen and Stark, H. M.},
title = {Periodic {Gaussian} moats.},
journal = {Experimental mathematics},
pages = {289--292},
year = {1997},
volume = {6},
number = {4},
zbl = {1115.11318},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1997__6_4_223992/}
}
Gethner, Ellen; Stark, H. M. Periodic Gaussian moats.. Experimental mathematics, Tome 6 (1997) no. 4, pp. 289-292. http://geodesic.mathdoc.fr/item/EXMA_1997__6_4_223992/